Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 108, NWS North Platte, NE

May 5, 2007Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 9:16 AM MDT for Sheridan County, Nebraska. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2007, 9:16 AM MDT (15:16 UTC)
Expired
May 5, 2007, 10:15 AM MDT
In force
59 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 159 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 3.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 051516
SVRLBF
NEC161-051615-
/O.NEW.KLBF.SV.W.0108.070505T1516Z-070505T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 AM MDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
  THIS INCLUDES THE CITIES OF...RUSHVILLE...GORDON...

* UNTIL 1015 AM MDT

* AT 914 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAKESIDE...OR ABOUT 22 MILES EAST OF ALLIANCE...AND MOVING NORTH AT
  45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DIAMOND LAKE BY 930 AM MDT...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA BY 940 AM MDT...
  6 MILES EAST OF HIGHWAY 250 CROSSING THE NIOBRARA RIVER BY 950 AM
  MDT...
  6 MILES WEST OF HIGHWAY 27 CROSSING THE NIOBRARA RIVER BY 1000 AM
  MDT...
  CLINTON...INTERSECTION OF HIGHWAY 27 AND MILLS ROAD AND 7 MILES
  EAST OF RUSHVILLE BY 1005 AM MDT...
  GORDON BY 1010 AM MDT...

LAT...LON 4203 10256 4202 10205 4288 10211 4285 10267
      4217 10271

$$

MASEK
2 follow-up statements
000 
WWUS53 KLBF 051539
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1039 AM CDT SAT MAY 5 2007

NEC161-051615-
/O.CON.KLBF.SV.W.0108.000000T0000Z-070505T1615Z/
SHERIDAN NE-
939 AM MDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM MDT
FOR SHERIDAN COUNTY...

AT 934 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 250 MILE MARKER 10
TO 8 MILES EAST OF KENNEDY LAKE...OR ALONG A LINE EXTENDING FROM 24
MILES EAST OF ALLIANCE TO 40 MILES EAST OF ALLIANCE...MOVING NORTH AT
45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 250 MILE MARKER 20 AND DIAMOND LAKE BY 945 AM MDT...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...ARGO HILL AND HIGHWAY
  27 MILE MARKER 190 BY 955 AM MDT...
  HIGHWAY 250 MILE MARKER 30 BY 1000 AM MDT...
  BILLYS LAKE BY 1005 AM MDT...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER AND HIGHWAY 27 MILE MARKER
  200 BY 1010 AM MDT...
  HIGHWAY 27 CROSSING THE NIOBRARA RIVER BY 1015 AM MDT...

LAT...LON 4203 10256 4202 10205 4288 10211 4285 10267
      4217 10271

$$

MASEK
000 
WWUS53 KLBF 051558
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 AM CDT SAT MAY 5 2007

NEC161-051615-
/O.CON.KLBF.SV.W.0108.000000T0000Z-070505T1615Z/
SHERIDAN NE-
959 AM MDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM MDT
FOR SHERIDAN COUNTY...

AT 954 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ARGO HILL TO 6 MILES EAST OF
HIGHWAY 27 MILE MARKER 190...OR ALONG A LINE EXTENDING FROM 29 MILES
SOUTH OF RUSHVILLE TO 33 MILES SOUTHEAST OF RUSHVILLE...MOVING NORTH
AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BILLYS LAKE AND 9 MILES EAST OF HIGHWAY 250 MILE MARKER 30 BY 1005
  AM MDT...
  HIGHWAY 27 MILE MARKER 200 BY 1010 AM MDT...
  7 MILES SOUTH OF HIGHWAY 27 CROSSING THE NIOBRARA RIVER BY 1015 AM
  MDT...

LAT...LON 4203 10256 4202 10205 4288 10211 4285 10267
      4217 10271

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:26 AM MDT, 5 hours 50 minutes earlier.

Area forecast discussion, May 5, 3:26 AM MDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 AM CDT SAT MAY 5 2007

.UPDATE...
GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE TORNADO WATCH FOR ALL
BUT CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. STORMS ARE NOW
LIFTING NORTHEAST OUT OF SOUTHWEST NEBRASKA WITH A POTENTIAL WIND
AND LARGE HAIL THREAT WHILE MOVING NORTHEAST IN THE NEXT COUPLE OF
HOURS.

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT SAT MAY 5 2007/

DISCUSSION...
AT 08Z SURFACE ANALYSIS SHOWED SURFACE FRONT EXTENDING NORTHEAST
FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. WIDESPREAD CONVECTION
ONGOING WITH HEAVY RAINFALL CREATING FLASH FLOODING IN PORTIONS OF
EASTERN LINCOLN COUNTY. THE MODELS ARE IN GOOD AGREEMENT THROUGH
72 HOURS WITH THE RAIN TO CONTINUE TODAY INTO TONIGHT WITH HEAVY
RAINFALL LINGERING WITH THE FLASH FLOOD WATCH EXTENDED THROUGH 12Z
SUNDAY FOR AREAS GENERALLY EAST OF HIGHWAY 83 INCLUDING HAYES
COUNTY.

MODEL BLEND USED WITH COOLER MAV NUMBERS IN TEMPERATURES.

PLENTY OF MOISTURE WILL BE PRESENT TODAY AND SUNDAY AS UPPER LOW
DEEPENS NEAR THE FOUR CORNERS REGION AND LIFTS NORTHEAST ON THE
HIGH PLAINS THROUGH SUNDAY. THE WATER VAPOR IMAGERY SHOWS AN
EXTENSIVE TAP INTO MID LEVEL MOISTURE AT 0745Z FROM THE
SOUTHWEST...WHILE THE H85 SOUTHERLY JET STRENGTHENS TO 40 KNOTS
AND BRINGS GULF MOISTURE NORTH THROUGH THE DAY. TODAY THE UPPER
TROUGH ACROSS THE WEST WILL DEEPEN AS THE H3 JETSTREAM AXIS DIGS
WITH A 160 KNOT MAXIMUM DIVING SOUTHEAST ACROSS THE WEST. THE
UPPER RIDGE AXIS EXTENDING NORTH THROUGH THE MIDWEST WILL CREATE A
PROLONGED PERIOD FOR UNSETTLED WEATHER WITH RAIN...HEAVY AT TIMES
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE ADDITIONAL RAINFALL
WILL PUSH RAINFALL BEYOND FLASH FLOOD GUIDANCE WHERE RAINS
OVERNIGHT HAS SURPASSED GUIDANCE NUMBERS IN LINCOLN COUNTY. THE
POTENTIAL FOR FLASH FLOODING WILL ONLY BE SURPASSED BY THE CHANCE
FOR SEVERE WEATHER TODAY AND TONIGHT WITH MODERATE RISK COVERING
ALL BY THE EASTERN NEBRASKA PANHANDLE AS OF 0550Z.

THEN THE BLOCKING PATTERN LINGERS THROUGH 72 HOURS WITH LITTLE OR
TO NO CHANGES MADE BEYOND DAY 3 AS ECMWF MAINTAINS SPLIT FLOW
PATTERN WITH UPPER TROUGH TO KEEP ACTIVE WEATHER POSSIBLY WELL
INTO NEXT THURSDAY.

AVIATION...
WIDESPREAD MVFR AND IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS
EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND
KVTN WITH OCCASIONAL THUNDERSTORMS. CEILINGS ARE EXPECTED TO LIFT TO
MVFR THIS AFTERNOON. WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH
SURFACE WIND GUSTS OVER 50 KTS AND HAIL UP TO AN INCH IN DIAMETER ARE LIKELY
ALONG ALL OF TWEB ROUTES 264 AND 098...AND EASTERN SECTIONS OF TWEB
ROUTE 274 FROM KAKO-KLBF THIS AFTERNOON AND EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ005>010-025>029-
037-038-059-070-071.
TORNADO WATCH 231 THROUGH 8 AM CDT FOR CUSTER...LOUP...GARFIELD
AND WHEELER COUNTIES.

19/CLB
Hazardous weather outlook, May 5, 3:57 AM MDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 AM CDT SAT MAY 5 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-061030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
457 AM CDT SAT MAY 5 2007 /357 AM MDT SAT MAY 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ANOTHER ROUND OF WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED THIS
AFTERNOON AND TONIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA. ONGOING THUNDERSTORMS WILL COME TO AND END THIS MORNING.
BY AFTERNOON...ANOTHER UPPER LEVEL DISTURBANCE WILL APPROACH THE
HIGH PLAINS OF EASTERN COLORADO. AS THIS FEATURE ENCOUNTERS RICH
BOUNDARY LAYER MOISTURE AND SURFACE HEATING...EXPLOSIVE
THUNDERSTORM DEVELOPMENT WILL RESULT WITH LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES EXPECTED. TORNADOES ARE POSSIBLE
ACROSS THE ENTIRE OUTLOOK AREA...BUT THE GREATEST RISK IS SOUTH OF
INTERSTATE 80. IN ADDITION TO TORNADOES...VERY LARGE HAIL IS
POSSIBLE AS WELL.

IN ADDITION TO SEVERE WEATHER...THE POTENTIAL FOR FLASH FLOODING
IS GOOD OVER THE NEXT 24 HOURS. MOST OF WESTERN AND NORTH CENTRAL
NEBRASKA HAS EXPERIENCED HEAVY RAIN OVER THE PAST COUPLE OF DAYS.
WITH SATURATED GROUND AND HEAVY RAIN EXPECTED TONIGHT...FLASH
FLOODING IS A CONCERN. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM
SUNDAY FOR LOCATIONS EAST OF A LINE FROM VALENTINE TO HAYES
CENTER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A
LINE FROM BASSETT TO MASON CITY. AN UPPER LEVEL LOW...WILL MOVE
EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE
WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED
TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND
FLASH FLOODING IS POSSIBLE AS WELL.

BEYOND SUNDAY...THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH
THURSDAY. AN UPPER LEVEL LOW WILL CONTINUE TO REMAIN ANCHORED OVER
THE CENTRAL ROCKIES. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE
HIGH PLAINS EVERY 24 TO 36 HOURS. AT THIS TIME NO SEVERE
THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD
BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, May 5, 8:11 AM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      ARNOLD                  41.42N 100.19W
05/05/2007                   CUSTER             NE   CO-OP OBSERVER

            WATER RUNNING OVER STREETS IN TOWN. 2.12 INCHES OF RAIN
            FELL.

&&

HENDERSON
Local storm report, May 5, 8:20 AM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HAIL             12 NNE DUNNING          41.99N 100.01W
05/05/2007  E0.88 INCH       BLAINE             NE   PUBLIC

&&

MBYRD
Local storm report, May 5, 8:32 AM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     HAIL             8 SSE CHAMBERS          42.10N 98.69W
05/05/2007  E1.00 INCH       HOLT               NE   PUBLIC

            PREVIOUS REPORT AT 908 AM WAS INCORRECT TIME.

&&

HENDERSON
Local storm report, May 5, 8:34 AM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             W CALLAWAY              41.29N 99.92W
05/05/2007  E1.75 INCH       CUSTER             NE   PUBLIC

&&

MBYRD
Local storm report, May 5, 8:47 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HAIL             12 NNE DUNNING          41.99N 100.01W
05/05/2007  E0.88 INCH       BLAINE             NE   PUBLIC

&&

MBYRD
Local storm report, May 5, 9:11 AM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             19 SW HYANNIS           41.81N 102.02W
05/05/2007  E1.00 INCH       GRANT              NE   PUBLIC

&&

MBYRD

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 6:04 PM MDTSevere Thunderstorm WarningLBFBoyd22 min
May 4, 10:49 PM MDTSevere Thunderstorm WarningLBFCuster56 min
May 4, 11:17 PM MDTSevere Thunderstorm WarningLBFCuster28 min
May 4, 11:29 PM MDTSevere Thunderstorm WarningLBFWheeler31 min
May 4, 11:36 PM MDTSevere Thunderstorm WarningLBFLincoln54 min
May 4, 11:41 PM MDTSevere Thunderstorm WarningLBFCuster34 min
May 4, 11:44 PM MDTSevere Thunderstorm WarningLBFCuster, Loup46 min
May 4, 11:47 PM MDTTornado WarningLBFChase43 min
May 4, 11:59 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler46 min
May 5, 12:08 AM MDTTornado WarningLBFPerkins52 min
May 5, 12:12 AM MDTSevere Thunderstorm WarningLBFBlaine, Custer48 min
May 5, 12:27 AM MDTSevere Thunderstorm WarningLBFLoup42 min
May 5, 12:29 AM MDTSevere Thunderstorm WarningLBFLincoln61 min
May 5, 12:33 AM MDTSevere Thunderstorm WarningLBFChase27 min
May 5, 12:46 AM MDTSevere Thunderstorm WarningLBFWheeler28 min
May 5, 12:55 AM MDTFlash Flood WarningLBFLincoln95 min
May 5, 12:57 AM MDTSevere Thunderstorm WarningLBFBlaine, Custer63 min
May 5, 1:01 AM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins44 min
May 5, 2:25 AM MDTFlash Flood WarningLBFLincoln95 min
May 5, 2:35 AM MDTSevere Thunderstorm WarningLBFCuster40 min
May 5, 5:02 AM MDTFlash Flood WarningLBFCuster3 hr
May 5, 7:51 AM MDTSevere Thunderstorm WarningLBFBlaine, Loup24 min
May 5, 8:00 AM MDTFlash Flood WarningLBFCuster3 hr
May 5, 8:49 AM MDTSevere Thunderstorm WarningLBFGarden, Grant56 min
May 5, 9:03 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry57 min
May 5, 9:32 AM MDTSevere Thunderstorm WarningLBFLincoln58 min
May 5, 9:35 AM MDTSevere Thunderstorm WarningLBFCuster55 min
May 5, 9:56 AM MDTSevere Thunderstorm WarningLBFBlaine49 min
May 5, 10:08 AM MDTSevere Thunderstorm WarningLBFBrown67 min
May 5, 10:15 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan60 min
May 5, 11:18 AM MDTSevere Thunderstorm WarningLBFCuster, Lincoln42 min
May 5, 11:24 AM MDTTornado WarningLBFCuster51 min
May 5, 11:27 AM MDTSevere Thunderstorm WarningLBFBrown42 min
May 5, 11:47 AM MDTSevere Thunderstorm WarningLBFGarden58 min
May 5, 11:58 AM MDTSevere Thunderstorm WarningLBFKeya Paha30 min
May 5, 12:00 PM MDTSevere Thunderstorm WarningLBFThomas30 min
May 5, 12:15 PM MDTTornado WarningLBFBlaine, Custer45 min
May 5, 12:41 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan64 min
May 5, 12:44 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan61 min
May 5, 12:57 PM MDTTornado WarningLBFBlaine, Brown63 min
May 5, 1:16 PM MDTSevere Thunderstorm WarningLBFBlaine, Thomas29 min
May 5, 1:22 PM MDTSevere Thunderstorm WarningLBFPerkins53 min
May 5, 1:25 PM MDTTornado WarningLBFPerkins30 min
May 5, 1:36 PM MDTTornado WarningLBFCuster34 min
May 5, 1:44 PM MDTSevere Thunderstorm WarningLBFCherry61 min
May 5, 1:45 PM MDTTornado WarningLBFBlaine, Brown60 min
May 5, 1:51 PM MDTSevere Thunderstorm WarningLBFKeith39 min
May 5, 1:59 PM MDTTornado WarningLBFBrown, Keya Paha46 min
May 5, 2:13 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer37 min
May 5, 2:13 PM MDTTornado WarningLBFKeith18 min
May 5, 2:44 PM MDTTornado WarningLBFBrown, Keya Paha, Rock31 min
May 5, 2:46 PM MDTSevere Thunderstorm WarningLBFCherry59 min
May 5, 3:10 PM MDTTornado WarningLBFKeya Paha26 min
May 5, 3:30 PM MDTFlash Flood WarningLBFBlaine, Brown, Custer, Keya Paha3 hr
May 5, 3:30 PM MDTTornado WarningLBFHolt, Loup, Rock45 min
May 5, 3:43 PM MDTSevere Thunderstorm WarningLBFCherry28 min
May 5, 4:09 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer51 min
May 5, 4:14 PM MDTTornado WarningLBFHolt, Rock46 min
May 5, 4:37 PM MDTSevere Thunderstorm WarningLBFBoyd23 min
May 5, 4:43 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha38 min
May 5, 4:51 PM MDTSevere Thunderstorm WarningLBFRock24 min
May 5, 5:36 PM MDTSevere Thunderstorm WarningLBFBrown24 min
May 5, 5:37 PM MDTSevere Thunderstorm WarningLBFKeya Paha14 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.